# SDR SIMA20121006002

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 31,172 hours, 29,239 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2749 THE CREW REPORTED THE FIRST OFFICER’S FLASHLIGHT HOLDER WAS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLASHLIGHT HOLDER.  THE OPERATIONAL CHECK WAS GOOD WORK DONE IAW EMB 145 AMM 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
